# SDR SWIA201743333

- Difficulty date: April 27, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 28,679 hours, 28,184 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB FWD FACE  HAS TWO INDICATIONS NOTED AT LBL 36.2,  WL 76 APPROX 1 INCH IN LENGTH,  LBL 27.5, WL76 APPROXIMATELY 4 INCHES IN LENGTH BOTH FAILED ULTRASOUND INSPECTION.  REPAIRED THE PRESSURE BULKHEAD IAW REO.
